# SDR UIEA2023102300927

- Difficulty date: October 22, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 88,228 hours, 20,300 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG LINES OF ACTUATOR CYLINDER WITH EVIDENCE OF HYD LEAK.( CLEANED  AREA AS REQUIRED AND TIGHTENED HYDRAULIC LINES ATTACHED TO NOSE LANDING GEAR RETRACT ACTUATOR IAW AMM 32-34-01. NO LEAKS FOUND. )
